# SDR UALA2013050703170

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 38,794 hours, 16,817 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 SVC CHECK OF EMERGENCY LIGHTS EPSU INT LOAD EMER L.  RESEATED LEFT OVERWING POWER SUPPLY TESTED OK PER MM.
